# SDR SWAA2024121258700

- Difficulty date: November 11, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPLICE LOCATED BS360 STR28L AND WL148.8 AT EQUIPMENT ELECTRONIC COMP 2024-701509<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019 ; DUE DATE: 23-JAN-25;[02] REPLACED SPLICE (2E/A) LOCATED BS360 STR28L AND WL148.8 AT EQUIPMENT ELECTRONIC COMPARTMENT IAW B737-700 SRM 51-10-02 ; SRM 51-40-02 AND DWG 140A9101; SHEET: 26; REV - . SEE INDIVIDUAL SIGN OFFS BELOW;[03] JOB COMPLETED AND CERTIFIED RII
